Does anyone else scream at their partner?

KingsmeadKingsmead Member Posts: 1
edited December 4 in General discussion
It’s only the second time I’ve ever done it but I went off on the weekend about the smallest thing. I’m taking tamoxifen but don’t want to blame that .. I think it’s just a build up of losing my boob this year, the inability to have a ‘normal’ sexual relationship (after BC 10 years ago), taking vagifem, washing with QV etc etc to help ... 
Tagged:

Comments

  • arpiearpie Mid North Coast, NSWMember Posts: 1,507
    It is TOTALLY normal, @Kingsmead - an accumulation of lots of stuff going on in your life just now.  :(   SO sorry to see you here tho .... but you're in the right spot for some support and advice!  

    I have to bite my tongue many times a day ..... not so much over the sex thing (that left the building MANY years ago!) but about so many other 'annoyances' that happen on a daily basis!  ;)    Problem is, my hubby also has dementia (is 15 years older than me) and it isn't really his fault!  :(   

    Taking Hormone Tabs can affect us in SO many ways ..... and your Tamoxifen possibly HAS helped contribute to it ...... 

    Perhaps if you chat with the 'Let's talk about vaginas' group - @SoldierCrab
     is the group leader & can help you join up (it is a private group) ...... otherwise, I am sure others will jump on soon & offer their 2 bits ....

    Take care, take one day at a time & feel free to tell us your BC story so far.  xx
  • socodasocoda LeumeahMember Posts: 1,746
    Hi @Kingsmead, how long have you been on the tamoxifen for? I went through a total psycho stage where if someone even dared breathe near me (didn't have to be out loud) I felt like going psycho. That did in fact diminish and I got one hell of a lot better, I'm sure it took a couple of months until my system adapted. Best advice I can give is stick with it, it will get better and you'll feel more like you mood wise. In the meantime I perfected the art of walking away otherwise it was too easy to say things I'd regret. Come on here and vent to your hearts content, we understand it. Big hugs. Xx 
  • kezmusckezmusc Member Posts: 789
    Hi @Kingsmead ; .

    Sometimes it all just gets too much doesn't it? One thing after another that we just have to  deal with.  The first 4 months I was on Tamoxifen I was the wicked witch of the west.  It was weird because I could hear what I was saying, knew it was not worth yelling about, but there seemed to be no filter.  It just kept comming out.  10 minutes later I would be in tears.  Go figure.

    Hugs xoxoxox
  • Milly21Milly21 Member Posts: 40
    I too can hear things I say sometimes and think that’s terrible but can’t help it ,taken tamoxifen for nearly two years. Not sure if she I’m only 43 but I get tired so much more lately,don’t have the same stamina anymore,not sure if tamoxifen?
  • SoldierCrabSoldierCrab Bathurst NSW Member Posts: 2,689
    hi here is the link to Lets talk about Vaginas 
    http://onlinenetwork.bcna.org.au/group/9-lost-libido-ladies

  • primekprimek Broken HillMember Posts: 4,613
    Stress, depression, anxiety. All of those things impact on how we react. You can bring your levels down. Google Beyond blue and have a read. Doing some counselling in reducing anxiety might help, regardless of medication. 
    Not reducing stress results in sleep issues, weight gain, health issues and realtionship issues (including work). Half the time we are so used to being stressed it feels normal. 
    However, you coming on here to talk about this shows its out of norm...and it's time to think about why.
    And yes...I too had breast cancer, I'm on an aramatose inhibitor started not long after a difficult natural menopause  (always bloody crying) and worked in an extremely stressful management job. I still have my difficult weeks and months. But learning techniques has really helped me.


  • RomlaRomla AdelaideMember Posts: 1,616
    I am on Letrozole and yes I have found it playing havoc with my mood making adapting to the normal stresses of family life difficult at times.

    I found quite a bit of a help for several months was going for a daily one hour walk with my ears plugged into music on my phone - I not only got fitter , it gave me thinking time and a break away from things when I needed it.

    I have had  quite a bit of eye surgery this past year which has prevented my walking program for a while afterwards until my vision returned  - I managed to get back into it after earlier surgeries but the latest round has worn me down quite a bit and am struggling to get back into making  teenage behaviour  difficult for me to cope with causing  tensions  at home .

    Letrozole eliminates the hormone estrogen as does Tamoxifen which plays havoc with our emotions. We need to find a path thru this for our sanity and our relationships.

    I found that removing myself from home when things were starting to upset me by  taking myself off on a walk was accepted by my family as my time .The kids think I did it solely to cope with joint pain when in fact it was also a release from stress and my inability to cope possibly due to the mood altering side effects of Letrozole.
  • RomlaRomla AdelaideMember Posts: 1,616
    PS Exercise releases feel good hormones called endorphins which might help.Plus anger can be converted constructively into energy thru exercise rather than negatively into damaging ourselves and  others.
  • RomlaRomla AdelaideMember Posts: 1,616
    I believe how you are feeling is normal  for many.It maybe a little less scarey for some of us as we have already been thru menopause .Hormonal changes cause mood swings eg PMT,Menopause .It’s important to recognise it can cause this problem so we can find ways to manage it - mine has been walking and often twice a day.
Sign In or Register to comment.